Skip to content
My WebMD Sign In, Sign Up

Announcements

Join this forum to share health and fitness information.
I hope someone can help!
avatar
EKStewart posted:
I'm not sure if this is the right place to ask this but here it goes. Every time I take my daily multi-vitamin, I get "the burps" all day long! Just little ones, not full on belches, but it's embarrassing and annoying. I've changed the time of day I take it and the brand I take. I've also tried taking it with food and water and milk, anything I can think of yet it still happens. I'm ok if I take an antigas but who wants to do that all the time?
Reply
 
avatar
fitness1234 responded:
Did you try using liquid vitamins?
 
avatar
EKStewart replied to fitness1234's response:
I have not tried liquid vitamins. Can you buy them in a regular drug store? I'm afraid to b/c if they taste terrible I'll never take them! I was going to try the gummies too and see how that works.
 
avatar
fitness1234 replied to EKStewart's response:
You can check or ask your doctor.


Spotlight: Member Stories

am 54+ years of age weigh 185 pounds am 6' 3" tall diagnosed with hypertension and afibrillation on 7/4/12 like to ride my road bicycle and l...More

More Members

There are no other member stories at this time

Helpful Tips

Turn TV Time into "Exercise" Time
There are over 15 minutes of commercial time during each hour of the TV show. That's plenty of time for push-ups More
Was this Helpful?
16 of 33 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.